Archived

This topic is now archived and is closed to further replies.

Redness From Previous Acne

4 posts in this topic

Ok, So I haven't had any new breakouts for a month, and when I wash my face my skin feels smooth so I know no pimples are there right now. But my cheeks and temples are red/irritated. I am not sure if this is considered scarring or hyperpigmentation, but everytime I wash and moisturize, my face is redder. After 6 hours or so, my face is not as red and has calmed down. I am on my 2nd month of Accutane, but I have had redness for about 6 months, although this is my first month without a breakout in about a year. Will this redness fade with time, or is there something I can do on the side to help it? I try to limit my time in the sun as much as possible and I use an spf. My daily routine is this:

wash once in the morning and night with Dermalogica Dermal Clay Cleanser. In the morning I use Mario Badescu spf 17 moisturizer and at night I use Dermalogica Active Moist. I have started to use a small amount of jojoba oil with my moisturizers.

Share this post


Link to post
Share on other sites

That shit will fade in time. Unfortunatley, lots of it. And the less you do to it the better. I think your routine is fine btw.

Accuntane has probably dried your skin, which is a change and your body needs time to adjust to change, this could be why your face gets red when you wash it. Should also slowly stop happening after you finish accunatne. (this is just my common sense thinking, Im not a doctor, and im assuming the redness flushing after washing started happening, after you started taking accunatne?)

ANyway, my face use you beat red and flush from washing or exserting myself in some way, but It eventually stopped, Dont know when but noticed radomly thing that would make me flush no longer did (like taking a shit, or washing my face)

Share this post


Link to post
Share on other sites

It would get red before I started Accutane, but even more so once I started on it. So yeah, you're probably right about my body adjusting to it since it's a pretty harsh drug. But yeah, I'll probably just have to be patient for the redness to go away on its own. Too bad we live in a world that glorifies instant gratification! Oh well, though. Thanks for the comments!

Share this post


Link to post
Share on other sites

Man if your not getting any active acne that great news. Unfortunately time is your best friend when it comes to redness, I'm in a similar boat, however all that i can recommend is keep it simple and gentle, last thing you want to do is irritate your skin on on a quick fix remedy. All the best

Share this post


Link to post
Share on other sites